Can I take nuvigill and coumadin at the same time? Is there any danger or side effects?

Question is Closed Report Mark as Favorite

Answers (1)

18 Dec 2009

I was on coumadin a few years ago and I know it is a very sensitive medication. If I remember correctly you can't even eat leafy green vegatables. With a medicine that sensitive and that important I would only trust my prescribing doctors answer if nuvigil is ok to take with coumadin. As with most drugs there are side effects with nuvigil but each person is different. The coumadin has many warnings and I would be very careful and dilegent with not only what I take but also what I eat with it. I know from experience even food can mess with the PT tests you must take while on coumadin. I hope this is helpful in some way for you.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Could recent hairloss be a side effect of using coumadin? Can I be pregnant & still take coumadin?

Everything I have read states you may not take coumadin while you are pregnant, there are many risks. My question is what if I have to take coumadin ...

2 answers 9 Feb 2010

Did your doctor tell you that this was a side effect?

I had this same situation happen to me. I suffer from migraines ( I take a migraine preventative). I was diagnosed with narcolepsy 7 years ago. My ...

1 answer 24 Mar 2010

How long does it take, once you stop taking coumadin, for side effects to go away (hypersensitive?

... feet, behind)? My wife's feet ache, she has a difficult time sitting for long periods, and the back of her neck and her scalp ache.

1 answer 18 Dec 2010

Coumadin side effects?

I've been on Coumadin for three and a half months. Noticed some side effect itching and hive like rash that subsided a bit after a while. For ...

1 answer 9 Jul 2012

Modafinil - nuvigil sidafects?

what side effects does nuvigil cause

1 answer 6 Apr 2013